# SDR SWAA2016070553450

- Difficulty date: July 2, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 13,848 hours, 5,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY LIGHT LENS CRACKED AT ROW 25.  R & R LENS PER AMM.
